# SDR AALA201809249031

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 64,586 hours, 28,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: E00800110C
- Condition: Out Of Adjust
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT SHOW ARMED ON ECAM.  ACCOMPLISHED TROUBLESHOOTING IAW TSM 52-13-00-810-805-A,  ADJUSTED THE DOOR ARM SENSOR FIN 7WN2 IAW AMM 52-71-00-820-002-A01.  ACCOMPLISHED SUCCESSFUL OPS TEST IAW MM 52-73-00-710-001-A.
